# SDR GTIA9700119

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FRAME HAS CORROSION AT STATION 945 RBL 61 AND 63 AF1 AND 3.  FABRICATED AND INSTALLED NEW WEB IAW 51-10-2 AND 51-30-0.  (M)
